International Journal of Theoretical Physics

, Volume 45, Issue 2, pp 350–355

A Noncommutative Generalization of the Free-Field Yang–Mills Equations

Article
  • 46 Downloads

Abstract

The purpose of this paper is to propose a noncommutative generalization of a gauge connection and the free-field Yang–Mills equations. The paper draws upon the techniques proposed by Heller et al. for the noncommutative generalization of the Einstein field equations.

Key Words

noncommutative geometry gauge connections Yang–Mills equations groupoid algebras 

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  1. 1.DorchesterUnited Kingdom

Personalised recommendations